National Changhua University of Education Institutional Repository : Item 987654321/15011
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15931416      在线人数 : 189
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15011

题名: On Generalized Lie Derivations of Lie Ideals of Prime Algebras
作者: Liao, Ping-Bao;Liu, Cheng-Kai
贡献者: 數學系
关键词: Prime algebra;Lie ideal;Lie derivation;Functional identity
日期: 2009-02
上传时间: 2013-01-07T01:43:39Z
出版者: Elsevier
摘要: Let A be a prime algebra of characteristic not 2 with extended centroid C, let R be a noncentral Lie ideal of A and let B be the subalgebra of A generated by R. If f,d:R→A are linear maps satisfying thatthen there exist a generalized derivation g:B→AC+C and a linear map ζ:R→C such that f(x)=g(x)+ζ(x) for all x∈R and ζ([R,R])=0 provided that A does not satisfy the standard identity of degree 18.
關聯: Linear Algebra and its Applications, 430(4): 1236-1242
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML327检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈